# SDR UALA2010060101894

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 75,666 hours, 12,383 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 758
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT BATTERY IS DEAD PRIOR TO TOWING ACFT TO GATE FOR OUTBOUND FLIGHT.   IF BATTERY WAS 4 VOLTS OR LESS, REPLACE BATTERY IAW MM.  REPLACED SHIP'S BATTERY. BATTERY NOW SHOWS CORRECT VOLTAGE AND CHARGE WITH NO FAULT MSGS DISPLAYED.
